sexologist-icon

Dizzines and stomach prob

I had my periods on Aug 23, I had very dizziness at that time After it got over,I had lightheadedness continuously. Had stomach burn and had pain in my left upper stomach.I consulted a doctor and suggested with some gelusil kind of medicines.But my problem didn get solved.Now my periods was on sep21 it is correct date but I got it only for 2 days with less bleeding.Iam having severe burn in upper stomach, disentry,bloating.I never had such periods problem before.
views-icons 67 Views Bookmark this Answer
Bookmark
v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sarika Dahiphale
Infertility Specialist 12 yrs exp Pune

Free 3 day follow up

Chat Now

₹450 for 24 hrs

It's better to confirm pregnancy first.... Do urine pregnancy test in early morning urine sample.. Consult a gynac near by
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Mamta Pattnayak
Gynecologist 13 yrs exp Gurgaon

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi, you r having heart burn which is due to acidity.if it is not cured by gelusil then it can be by rantac etc.But as you r having less period this cycle and 2 days late please do urine Pregnancy test if you r sexually active. If positive meet gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello there...... Avoid foods and drinks that trigger heartburn. Everyone has specific triggers. Common triggers such as fatty or fried foods, tomato sauce, alcohol, chocolate, mint, garlic, onion, and caffeine may make heartburn worse. Avoid foods you know will trigger your heartburn. Eat smaller meals. Avoid overeating by eating smaller meals..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO